×

zbMATH — the first resource for mathematics

The orders of the finite Chevalley groups. (English) Zbl 0151.02003

Keywords:
group theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Chevalley, C, Invariants of finite groups generated by reflections, Amer. J. math., 77, 778-782, (1955) · Zbl 0065.26103
[2] Chevalley, C, Sur certains groupes simples, Tohoku math. J., 7, 14-66, (1955) · Zbl 0066.01503
[3] Chevalley, C, ()
[4] Dickson, L.E, ()
[5] Coxeter, H.S.M, Regular polytopes, (1963), Macmillan New York · Zbl 0118.35902
[6] Coxeter, H.S.M, The product of the generators of a finite group generated by reflections, Duke math. J., 18, 765-782, (1951) · Zbl 0044.25603
[7] Hall, P, The Eulerian functions of a group, Quart. J. math. Oxford ser., 7, 134-151, (1936) · Zbl 0014.10402
[8] Iwahori, N, On the structure of the Hecke ring of a Chevalley group over a finite field, J. fac. sci. univ. Tokyo, 10, 215-236, (1964), (I) · Zbl 0135.07101
[9] Kostant, B, Lie algebra cohomology and the generalized Borel-Weil theorem, Ann. math., 74, 329-387, (1961) · Zbl 0134.03501
[10] \scOno, T. On zeta-functions of Borel varieties (unpublished).
[11] Ree, R, A family of simple groups associated with the simple Lie algebra of type (F4), Amer. J. math., 83, 401-420, (1961) · Zbl 0104.24704
[12] Rota, G.-C, On the foundations of combinatorial theory I. theory of Möbius functions, Zeit. wahrscheinlichkeitstheorie 2, 340-368, (1964) · Zbl 0121.02406
[13] Seifert, H; Threlfall, W, ()
[14] Shephard, G.C; Todd, J.A, Finite unitary reflection groups, Canad. J. math., 6, 274-304, (1954) · Zbl 0055.14305
[15] Solomon, L, Invariants of finite reflection groups, Nagoya math. J., 22, 57-64, (1963) · Zbl 0117.27104
[16] Tits, J, Sur LES analogues algébriques des groupes semi-simples complexes, (), 261-289
[17] Tits, J, Groupes simples et géométries associées, (), 197-221 · Zbl 0131.26502
[18] Tits, J, Théorème de Bruhat et sous-groupes paraboliques, C. R. acad. sci., Paris, 254, 2910-2912, (1962) · Zbl 0105.02201
[19] Weisner, L, Abstract theory of inversion of finite series, Trans. amer. math. soc., 38, 474-484, (1935) · JFM 61.1027.02
[20] Witt, E, Spiegelungsgruppen und aufzählung halbeinfacher liescher ringe, Abh. math. sem. hamb., 14, 289-322, (1941) · JFM 67.0077.03
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.